MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Codes Output Problem (3005); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom definition flash ct scanner.The customer attempted to perform a head spiral ct scan on a patient with a suspected stroke.The scan was aborted three times, and the patient was subsequently scanned on a different ct system.No stroke was detected; however, it was reported that the repeated scan aborts resulted in a diagnostic delay of approximately 25 minutes.We are unaware of any impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.The reported issue was resolved by replacing the supporting roll assembly of the patient handling system (phs).A safety assessment has been performed, and no general product or design-related issue was identified.The consumption rate of this spare part, relative to the installed base, is monitored through our capa (corrective and preventive action) process and remains within acceptable thresholds.Therefore, no further investigation under the complaint handling process is deemed necessary.This incident is being reported out of an abundance of caution.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22825690
Report Number3004977335-2025-00100
Device Sequence Number17284288
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public(01)04056869006963
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age69 YR
Patient SexMale